# SDR DALA2019060753449

- Difficulty date: June 4, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN AT THE LOWER AREA STAB STATION 101.90 AT RT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN AT THE LOWER AREA STAB STATION 101.90 AT RT HORIZONTAL STABILIZER (1EA) IAW SRM 55-10-01 REPAIR 11.
